MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER WITH SHERLOCK 3CG TPS STYLET 5F; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER WITH SHERLOCK 3CG TPS STYLET 5F; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rees3089 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "picc inserted for an icu patient on ecmo, inserted using ecg technology and confirmed placement at caj.X-ray taken for reasons other then tip confirmation, however the picc tip appeared to be much deeper then confirmed on placement.The picc was pulled back for this reason but a hole was noted in the polyurethane when pulled back so the picc was removed.Customer does not have a cause other then the possibility of kink from a poorly placed dressing and the fact the patient is on ecmo.They are concerned the polyurethane of the picc had been stretched due to the patient receiving ecmo.The picc on insertion was in the correct position and despite no change in external measurement appeared to be close to the tricuspid valve.Unfortunately the picc was not saved or measured post removal." was there any patient harm reported? no.This report addresses the hole in the catheter.

Brand Name
POWERPICC SOLO CATHETER WITH SHERLOCK 3CG TPS STYLET 5F
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11886237
Report Number3006260740-2021-02039
Device Sequence Number14302911
Product Code LJS
UDI-Device Identifier00801741034633
UDI-Public(01)00801741034633
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberN/A
Device Catalogue Number1295118
Device Lot NumberREES3089
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;